# SDR DALA2018082765248

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 68,837 hours, 49,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL DAMAGED.  REPAIRED IAW ER/A 536216-14, REV A, SECT III,  AND ETI-88-18-068, REV 2.
